MathSciNet Relay Station
MathSciNet bibliographic data
MR296955 (45 #6014) 57D65 (57B10)
Quinn, Frank Surgery on Poincaré and normal spaces. Bull. Amer. Math. Soc. 78 (1972), 262–267.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement